MAUDE Adverse Event Report: PRECISION SPINE, INC VAULT C ACDF SYSTEM; POSTERIOR CAGE

PRECISION SPINE, INC VAULT C ACDF SYSTEM; POSTERIOR CAGE
Model Number 37-CL-4206
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2026, by dr.(b)(6), utilizing the vault c acdf system.As the screws were about to be inserted, the anterior plate separated from the posterior cage.Upon inspection, a tine on the anterior place was found to be bent and unusable.The plate and cage were removed and replaced with other implants of the same size, readily available in the set.There was no patient injury any only minimal delay to the procedure.
 
Additional Manufacturer Narrative
D4 primary unique device identifier (udi) number - full udi number is not applicable as this device was manufactured prior to the initiation of udi numbers on the labeling.H1 type of reportable event - serious injury - although there was no serious injury associated with this event, it was assessed as a reportable serious injury due to medical intervention required to remove and replace the cage after the plate disassembled.H3 device evaluation - evaluation was not possible as the device has not been returned to date.Review of device history records found (b)(4) pieces of lot 4362ps released for distribution on 8/1/2014 with no deviation or anomalies.Two-year complaint history review did not reveal a trend for reports of this nature for this part number.No conclusions can be drawn regarding the root cause of the reported disassembly.No corrective actions are recommended.Should the product be received a follow-up medwatch report will be filed upon completion of investigation.

Brand Name
VAULT C ACDF SYSTEM
Common Device Name
POSTERIOR CAGE
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key24653932
Report Number3005739886-2026-00017
Device Sequence Number20360926
Product Code OVE
UDI-Device Identifier00840019928366
UDI-Public00840019928366
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K132029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number37-CL-4206
Device Catalogue Number37-CL-4206
Device Lot Number4362PS
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown